Bartonelloses

David Walker, Ciro Maguiña, Michael Minnick

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Scopus citations
Original languageEnglish
Title of host publicationTropical Infectious Diseases
PublisherElsevier Inc.
Pages454-462
Number of pages9
Volume1
ISBN (Print)9780443066689
DOIs
StatePublished - 2006

ASJC Scopus subject areas

  • Dentistry(all)
  • Medicine(all)

Cite this

Walker, D., Maguiña, C., & Minnick, M. (2006). Bartonelloses. In Tropical Infectious Diseases (Vol. 1, pp. 454-462). Elsevier Inc.. https://doi.org/10.1016/B978-0-443-06668-9.50045-4